Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 17, NWS Nashville, TN

April 6, 20165 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 6, 2016, 6:10 PM CDT for 5 counties in Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2016, 6:10 PM CDT (23:10 UTC)
Expired
Apr 6, 2016, 7:00 PM CDT
In force
50 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, TN, Jackson County, TN, Macon County, TN, Overton County, TN, Smith County, TN

The radar

The Nashville radar (KOHX), 98 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 6:12 PM CDTTSTM WND DMGCarthage, TNTREE DOWN IN CARTHAGE ON JEFFERSON AVE.
Apr 6, 6:35 PM CDTTSTM WND DMGCelina, TNNUMEROUS TREES DOWN ALL ACROSS CLAY COUNTY WITH SEVERAL ROADS BLOCKED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 372 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2589 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
372 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

824 
WUUS54 KOHX 062310
SVROHX
TNC027-087-111-133-159-070000-
/O.NEW.KOHX.SV.W.0017.160406T2310Z-160407T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
610 PM CDT WED APR 6 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
  JACKSON COUNTY IN MIDDLE TENNESSEE...
  EASTERN MACON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 700 PM CDT

* AT 609 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTH OF RED BOILING SPRINGS TO CARTHAGE...
  MOVING NORTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. THIS STORM DOES HAVE A HISTORY OF
           PRODUCING WIND DAMAGE, INCLUDING LARGE TREES DOWN AND
           POWER OUTAGES.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LIVINGSTON...CARTHAGE...CELINA...GAINESBORO...RED BOILING SPRINGS...
  SOUTH CARTHAGE...GRANVILLE...DALE HOLLOW LAKE...STANDING STONE STATE
  PARK...WHITLEYVILLE AND MOSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3658 8527 3632 8532 3630 8550 3629 8550
      3621 8596 3662 8586 3661 8550 3662 8528
TIME...MOT...LOC 2309Z 242DEG 52KT 3664 8586 3627 8593 

HAIL...<.75IN
WIND...60MPH
 
$$

27
2 follow-up statements
204 
WWUS54 KOHX 062330
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
630 PM CDT WED APR 6 2016

TNC111-159-062339-
/O.CAN.KOHX.SV.W.0017.000000T0000Z-160407T0000Z/
SMITH TN-MACON TN-
630 PM CDT WED APR 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SMITH AND EASTERN
MACON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3658 8527 3632 8532 3630 8550 3629 8550
      3625 8578 3624 8578 3625 8580 3625 8582
      3626 8583 3629 8585 3634 8584 3634 8583
      3642 8583 3661 8580 3662 8579 3661 8550
      3662 8528
TIME...MOT...LOC 2329Z 251DEG 43KT 3668 8560 3631 8567 

$$

TNC027-087-133-070000-
/O.CON.KOHX.SV.W.0017.000000T0000Z-160407T0000Z/
CLAY TN-OVERTON TN-JACKSON TN-
630 PM CDT WED APR 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CLAY...NORTHWESTERN OVERTON AND JACKSON COUNTIES...

AT 629 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TOMPKINSVILLE TO NEAR GAINESBORO...MOVING EAST AT
50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. THIS STORM DOES HAVE A HISTORY OF
         PRODUCING DAMAGE, INCLUDING LARGE TREES DOWN AND POWER
         OUTAGES.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CELINA...GAINESBORO...GRANVILLE...DALE HOLLOW LAKE...STANDING
STONE STATE PARK...WHITLEYVILLE AND MOSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3658 8527 3632 8532 3630 8550 3629 8550
      3625 8578 3624 8578 3625 8580 3625 8582
      3626 8583 3629 8585 3634 8584 3634 8583
      3642 8583 3661 8580 3662 8579 3661 8550
      3662 8528
TIME...MOT...LOC 2329Z 251DEG 43KT 3668 8560 3631 8567 

HAIL...<.75IN
WIND...60MPH
 
$$

27
856 
WWUS54 KOHX 062351
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
651 PM CDT WED APR 6 2016

TNC027-087-133-070000-
/O.CON.KOHX.SV.W.0017.000000T0000Z-160407T0000Z/
CLAY TN-OVERTON TN-JACKSON TN-
651 PM CDT WED APR 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN CLAY...NORTHWESTERN OVERTON AND EASTERN JACKSON
COUNTIES...

AT 651 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BURKESVILLE TO NEAR LIVINGSTON...MOVING
NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CELINA...STANDING STONE STATE PARK AND DALE HOLLOW LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3658 8527 3632 8532 3630 8550 3629 8550
      3628 8560 3661 8556 3661 8550 3662 8528
TIME...MOT...LOC 2351Z 242DEG 52KT 3683 8526 3646 8533 

HAIL...<.75IN
WIND...60MPH
 
$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:14 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Apr 6, 3:14 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
314 PM CDT WED APR 6 2016

.DISCUSSION...

FRONTAL BOUNDARY CURRENTLY POSITIONED ACROSS EASTERN AR. JUST IN
ADVANCE OF THIS FEATURE...WE SEE THE BETTER INSTABILITY AXIS AND THE
SHOWER AND TSTM ACTIVITY ROUGHLY ALONG THE MS RIVER. FURTHER
EAST...A SERIES OF PRE FRONTAL TROUGHS ARE HELPING TO INITIATE
SOME SHOWER ACTIVITY OVER THE MID STATE AND JUST TO THE WEST. THE
INSTABILITY AXIS TO OUR WEST WILL TRANSLATE EASTWARD AS THE FRONT
APPROACHES. HOWEVER...MODELS IN AGREEMENT WITH WEAKENING THE
INSTABILITY FROM 18Z TO 00Z. THUS...SEVERE WEATHER IS NOT LOOKING
LIKELY. ADDITIONALLY...MID LEVEL CAPES LOOK RATHER FLAT AND SO
EVEN SMALL HAIL POTENTIAL LOOKS MINIMAL.

OTW...WE HAVE THE WIND ADVISORY GOING UNTIL 7 PM THIS EVENING. WILL
GO AHEAD AND LET THAT RIDE BUT WE SHOULD SEE THE GRADIENT RELAX
OVERNIGHT.

AS FOR PRECIP AMOUNTS...COULD SEE GREATER TOTALS OF UP TO 1/2 INCH
ACROSS OUR PLATEAU WITH LESSER AMOUNTS WEST. THE REASON FOR THIS IS
BECAUSE THE BOUNDARY IS EXPECTED TO STRENGTHEN WITH TIME AS THE SFC
LOW OVER MICHIGAN STRENGTHENS AS IT MOVES EAST. 850 MB DIRECTIONAL
CONVERGENCE WILL AMP UP WITH TIME. POPS TONIGHT WILL INCLUDE LIKELY
TO CATEGORICAL VALUES. THE WIDESPREAD PRECIP SHOULD END ACROSS OUR
PLATEAU AROUND MIDNIGHT.

GOING FORWARD...UPPER TROUGH WILL DIG ACROSS THE U.S. OVER THE NEXT
SEVERAL DAYS. BACKSIDE UPPER TROUGH ENERGY WILL KEEP A CHANCE OF
MOSTLY LIGHT SHOWERS GOING FOR OUR AREA THROUGH FRIDAY. A CANADIAN
FRONT WILL PUSH THROUGH FRIDAY NIGHT AND KEEP OUR TEMPS BELOW
NORMAL. FREEZING TEMPS WILL BE POSSIBLE FRI NIGHT AND SAT NIGHT AS
WELL. STILL A LITTLE TO SOON FOR ANY FREEZE WATCH INCLUSION...BUT
ONE MAY BE ISSUED IN THE NEXT DAY OR TWO.

NEXT WEEK WILL FEATURE A WARMING TREND FOR THE EARLY PART OF THE
WEEK ALONG WITH A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ON
TUESDAY.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR FLIGHT CATEGORIES ARE EXPECTED FOR MOST OF THIS TAF CYCLE.
THERE WILL BE A COUPLE OF HOURS LATE THIS AFTERNOON/EARLY THIS
EVENING WHERE ALL 3 TERMINALS WILL EXPERIENCE SOME IFR TO MVFR
CONDITIONS AS A LINE OF SHOWERS/TS MOVES THROUGH THE MID-STATE BUT
FLIGHT CATEGORIES SHOULD REBOUND QUICKLY.

IT WILL CONTINUE TO BE VERY BREEZY WITH SOUTHERLY GUSTS OF 30-35
KTS THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY
EVENING HOURS DUE TO A TIGHTENED PRESSURE GRADIENT. WINDS WILL
RELAX A LITTLE OVERNIGHT BUT PICK UP AGAIN THURSDAY WITH GUSTS OF
20-25 KTS OUT OF THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      44  64  42  61  34 /  60  20  30  20   0
CLARKSVILLE    43  63  39  59  31 /  50  30  30  20   0
CROSSVILLE     42  56  37  53  30 /  80  30  40  30  10
COLUMBIA       43  64  42  60  34 /  60  20  20  10   0
LAWRENCEBURG   43  66  42  61  34 /  60  20  20  10   0
WAVERLY        43  64  41  60  33 /  50  20  20   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BEDFORD-CANNON-
CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON-
FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LAWRENCE-
LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT-
PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN
BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON.

&&

SHORT TERM/AVIATION........UNGER
LONG TERM..................21
Hazardous weather outlook, Apr 6, 11:05 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1105 AM CDT WED APR 6 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-071615-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1105 AM CDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
INTO THE EARLY EVENING HOURS ACROSS ALL OF MIDDLE TENNESSEE. THE
MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND SMALL HAIL.

A WIND ADVISORY IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE TODAY.
STRONG SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH
ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW TREES LIMBS MAY BE
BLOWN DOWN AND ISOLATED POWER OUTAGES COULD OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A LIGHT FREEZE IS POSSIBLE IN THE UPPER CUMBERLAND FRIDAY NIGHT...
AND A LIGHT FREEZE ALONG WITH WIDESPREAD FROST IS POSSIBLE ACROSS
MOST OF MIDDLE TENNESSEE SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

27

In the hours before

Local storm report, Apr 6, 5:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
538 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     HERMITAGE               36.20N  86.62W
04/06/2016                   DAVIDSON           TN   NWS EMPLOYEE

            LARGE TREE LIMB IN EXCESS OF ONE FOOT IN DIAMETER
            SNAPPED AND BLOCKING LANE OF TRAFFIC ON ANDREW JACKSON
            PKWY.

&&

EVENT NUMBER OHX1600378

MR3
Special weather statement, Apr 6, 5:42 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
542 PM CDT WED APR 6 2016

TNZ028-030>032-062>064-062315-
PUTNAM TN-CANNON TN-DE KALB TN-SMITH TN-WILSON TN-JACKSON TN-
RUTHERFORD TN-
542 PM CDT WED APR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CANNON...EASTERN RUTHERFORD...
SMITH...SOUTHWESTERN JACKSON...DE KALB...WEST CENTRAL PUTNAM AND
SOUTHEASTERN WILSON COUNTIES UNTIL 615 PM CDT...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM LEBANON TO 8 MILES SOUTH OF MURFREESBORO.
MOVEMENT WAS NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...LEBANON...SMITHVILLE...WOODBURY...CARTHAGE...WATERTOWN...
GORDONSVILLE...WALTERHILL...HICKMAN...SOUTH CARTHAGE...ALEXANDRIA...
DOWELLTOWN...LIBERTY...AUBURNTOWN...GRANVILLE...EDGAR EVANS STATE PARK...
CEDARS OF LEBANON STATE PARK...TUCKERS CROSSROADS...CENTER HILL LAKE
AND READYVILLE.

LAT...LON 3635 8575 3588 8577 3567 8638 3621 8632
TIME...MOT...LOC 2242Z 238DEG 48KT 3620 8631 3573 8635

27
Local storm report, Apr 6, 5:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
551 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
04/06/2016                   DAVIDSON           TN   TWITTER

            WIND SHATTERED GLASS IN REVOLVING DOOR AT FIFTH THIRD
            CENTER.

&&

EVENT NUMBER OHX1600379

19
Local storm report, Apr 6, 5:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
552 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     3 N MOUNT JULIET        36.25N  86.52W
04/06/2016                   WILSON             TN   TWITTER

            A TREE WAS BLOWN DOWN NEAR THE INTERSECTION OF
            SAUNDERSVILLE AND NONAVILLE ROADS.

&&

EVENT NUMBER OHX1600380

SH
Local storm report, Apr 6, 5:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
559 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     2 S FAIRVIEW            35.95N  87.12W
04/06/2016                   WILLIAMSON         TN   TRAINED SPOTTER

            TWO LARGE TREES BLOWN DOWN AT 1746 BRAXTON BEND
            DRIVE... JUST SOUTH OF DOWNTOWN FAIRVIEW.

&&

EVENT NUMBER OHX1600381

19
Local storm report, Apr 6, 6:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
605 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     4 SW NASHVILLE          36.13N  86.84W
04/06/2016                   DAVIDSON           TN   PUBLIC

            LARGE TREE DOWN IN GREEN HILLS... JUST SOUTHWEST OF
            DOWNTOWN NASHVILLE.

&&

EVENT NUMBER OHX1600382

19

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:15 PM CDTWind AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more23 hr
Apr 6, 4:37 PM CDTSpecial Weather StatementOHXDavidson, Maury, Williamson38 min
Apr 6, 5:04 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Trousdale, Wilson41 min
Apr 6, 5:12 PM CDTSpecial Weather StatementOHXMarshall, Rutherford, Sumner, Trousdale, Wilson33 min
Apr 6, 5:37 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson38 min
Apr 6, 5:42 PM CDTSpecial Weather StatementOHXCannon, DeKalb, Smith, Wilson33 min
Apr 6, 6:11 PM CDTSpecial Weather StatementOHXDeKalb, Putnam34 min
Apr 6, 6:42 PM CDTSpecial Weather StatementOHXPutnam, White48 min
Apr 6, 6:50 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.